# SDR MASA2011092263730

- Difficulty date: September 21, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 29,802 hours, 31,135 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR STOW CAUTION.  C/F DUE TO TIME AND TROUBLESHOOTING.  CLEANED AND RESECURED CANNON PLUG , CLEANED P1MB CONNECTOR
